# SDR AALA981835

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1761R
- Make and model: Doug MD-11
- Aircraft serial: 48551
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 724
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN STRINGER NR 10 LEFT WING TOP STRINGER.  REMOVED CRACKED STRINGER SECTION AND INSTALLED SPLICE DOUBLERS AND NEW STRINGER SECTION PER SRM 57-20-00-0 VOL 1.  (M)
